# SDR SWAA2021060269331

- Difficulty date: May 5, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N8667D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36657
- Aircraft time: 20,689 hours, 9,215 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OUTBD AFT FLAP HAS A 3' X 3' DELAMINATION SPOT ON LOWER SURFACE AT THE INBD AFT CORNER / ACCOMPLISEHD REMOVED AND REPLACEMENT OF L/H AFT FLAP ON NR #D472971
